Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 222, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 3, 2015, 11:03 PM MDT for 4 counties in Colorado. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2015, 11:03 PM MDT (05:03 UTC)
- Expired
- Aug 4, 2015, 12:00 AM MDT
- In force
- 57 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
Counties Bent County, CO, Crowley County, CO, Kiowa County, CO, Otero County, CO
The radar
The Pueblo radar (KPUX), 94 km from the middle of the area, began a volume at 05:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 5.1 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 2492 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -59 m²/s²
- 0-3 km storm-relative helicity
- -56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
614 WUUS55 KPUB 040503 SVRPUB COC011-025-061-089-040600- /O.NEW.KPUB.SV.W.0222.150804T0503Z-150804T0600Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 1103 PM MDT MON AUG 3 2015 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN KIOWA COUNTY IN SOUTHEASTERN COLORADO... NORTHEASTERN OTERO COUNTY IN SOUTHEASTERN COLORADO... EAST CENTRAL CROWLEY COUNTY IN SOUTHEASTERN COLORADO... BENT COUNTY IN SOUTHEASTERN COLORADO... * UNTIL MIDNIGHT MDT * AT 1102 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CHERAW...OR NEAR NORTH LA JUNTA...AND MOVING EAST AT 35 MPH. A WIND GUSTS TO 58 MPH WAS MEASURED AT THE LA JUNTA AIRPORT AT 11:00 PM. * LOCATIONS IMPACTED INCLUDE... LA JUNTA...NORTH LA JUNTA...LAS ANIMAS...CHERAW...MCCLAVE... HASTY...BLUE LAKE...JOHN MARTIN RESERVOIR...ARLINGTON...FORT LYON AND CADDOA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3779 10364 3834 10355 3832 10278 3779 10278 TIME...MOT...LOC 0502Z 267DEG 32KT 3805 10349 $$ HODANISH
4 follow-up statements
733
WWUS55 KPUB 040521
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1121 PM MDT MON AUG 3 2015
COC025-040530-
/O.CAN.KPUB.SV.W.0222.000000T0000Z-150804T0600Z/
CROWLEY CO-
1121 PM MDT MON AUG 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CROWLEY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3779 10348 3833 10349 3832 10278 3779 10278
TIME...MOT...LOC 0520Z 267DEG 32KT 3806 10329
$$
COC011-061-089-040600-
/O.CON.KPUB.SV.W.0222.000000T0000Z-150804T0600Z/
KIOWA CO-OTERO CO-BENT CO-
1121 PM MDT MON AUG 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
FOR SOUTHWESTERN KIOWA...NORTHEASTERN OTERO AND BENT COUNTIES...
AT 1120 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR LAS ANIMAS...OR 14 MILES
NORTHEAST OF NORTH LA JUNTA. THIS STORM WAS NEARLY STATIONARY.
LOCATIONS IMPACTED INCLUDE...
LAS ANIMAS...MCCLAVE...HASTY...BLUE LAKE...JOHN MARTIN RESERVOIR...
FORT LYON AND CADDOA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3779 10348 3833 10349 3832 10278 3779 10278
TIME...MOT...LOC 0520Z 267DEG 32KT 3806 10329
$$
HODANISH484
WWUS55 KPUB 040529
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1129 PM MDT MON AUG 3 2015
COC089-040539-
/O.CAN.KPUB.SV.W.0222.000000T0000Z-150804T0600Z/
OTERO CO-
1129 PM MDT MON AUG 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OTERO COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HASMOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3779 10338 3826 10336 3830 10278 3779 10278
TIME...MOT...LOC 0529Z 267DEG 32KT 3806 10318
$$
COC011-061-040600-
/O.CON.KPUB.SV.W.0222.000000T0000Z-150804T0600Z/
KIOWA CO-BENT CO-
1129 PM MDT MON AUG 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
FOR SOUTHWESTERN KIOWA AND BENT COUNTIES...
AT 1129 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER LAS ANIMAS...OR 19 MILES EAST
OF NORTH LA JUNTA...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
LAS ANIMAS...MCCLAVE...HASTY...BLUE LAKE...JOHN MARTIN RESERVOIR...
FORT LYON AND CADDOA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3779 10338 3826 10336 3830 10278 3779 10278
TIME...MOT...LOC 0529Z 267DEG 32KT 3806 10318
$$
HODANISH943
WWUS55 KPUB 040541
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1141 PM MDT MON AUG 3 2015
COC061-040550-
/O.CAN.KPUB.SV.W.0222.000000T0000Z-150804T0600Z/
KIOWA CO-
1141 PM MDT MON AUG 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KIOWA COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3779 10338 3818 10334 3817 10278 3779 10278
TIME...MOT...LOC 0540Z 289DEG 29KT 3805 10312
$$
COC011-040600-
/O.CON.KPUB.SV.W.0222.000000T0000Z-150804T0600Z/
BENT CO-
1141 PM MDT MON AUG 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
FOR CENTRAL BENT COUNTY...
AT 1140 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR JOHN MARTIN RESERVOIR...OR 22
MILES EAST OF NORTH LA JUNTA...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
LAS ANIMAS...HASTY...MCCLAVE...JOHN MARTIN RESERVOIR...FORT LYON AND
CADDOA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3779 10338 3818 10334 3817 10278 3779 10278
TIME...MOT...LOC 0540Z 289DEG 29KT 3805 10312
$$
HODANISH296
WWUS55 KPUB 040552
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1152 PM MDT MON AUG 3 2015
COC011-040601-
/O.EXP.KPUB.SV.W.0222.000000T0000Z-150804T0600Z/
BENT CO-
1152 PM MDT MON AUG 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BENT COUNTY WILL
EXPIRE AT 1200 AM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
RANGING BETWEEN 45 AND 55 MPH AND BRIEF VERY HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3779 10338 3818 10334 3817 10278 3779 10278
TIME...MOT...LOC 0548Z 267DEG 32KT 3805 10312
$$
HODANISHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 2:40 PM MDT, 8 hours 23 minutes earlier.
Area forecast discussion, Aug 3, 2:40 PM MDT, 8 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 240 PM MDT MON AUG 3 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 238 PM MDT MON AUG 3 2015 AN UPR TROF WL CONTINUE WORKING ITS WAY NORTHEASTWARD OVR CO THRU THIS EVENING...AND WL CONTINUE PRODUCING SHOWERS AND TSTMS DURING THIS TIME OVR NRN AND ERN CO. SATELLITE IMAGES SHOW DRIER AIR WORKING ITS WAY EASTWARD BEHIND THIS UPR TROF. OVR THE FORECAST AREA...MUCH OF THE MORE WIDESPREAD AND HEAVIER PCPN ASSOCIATED WITH THE UPR TROF WL LIKELY BE WORKING ITS WAY NORTH AND EAST OF THE AREA BY LATE AFTERNOON OR EARLY EVENING...BUT THE HRRR IS SHOWING ANOTHER ROUND OF CONVECTION MOVING EASTWARD OFF THE ERN MTNS AFTER ABOUT 01Z. WITH SUFFICIENT CAPE AND MARGINAL SHEAR...THERE IS THE POSSIBILITY OF ONE OR TWO STORMS BECOMING SVR OR MARGINALLY SVR THRU EARLY THIS EVENING OVR THE ERN PLAINS. BY MIDNIGHT MUCH OF THE CONVECTION SHOULD HAVE ENDED...ALTHOUGH SOME LINGERING ACTIVITY COULD CONTINUE OVR THE FAR SERN PLAINS A BIT LONGER. AN UPR RIDGE WL THEN BE BUILDING OVR THE AREA THRU TUE. ALTHOUGH THERE WL BE DRIER AIR OVR THE AREA ON TUE...THERE WL STILL BE ENOUGH MSTR AROUND FOR SOME ISOLD MAINLY AFTERNOON SHOWERS AND TSTMS...MAINLY OVR AND NR THE HYR TRRN. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 238 PM MDT MON AUG 3 2015 ...MONSOON RETURNS FOR THE WEEKEND... HIGH PRESSURE WILL BUILD STRONGLY FROM THE SOUTH FOR THE MID-WEEK PERIOD...AS THE H5 CENTER SHIFTS OVER CENTRAL NM. A WEAK SHORTWAVE WILL CROSS THROUGH WY WED NIGHT...BUT MOST OF THE IMPACT WILL BE NORTH OF OUR CWA. THIS DISTURBANCE COULD SPARK SOME ISOLD TO CT STORMS OVER THE MTS LATE WED...BUT OTHERWISE IT WILL BE DRY...AND THE WEAK ZONAL FLOW WILL BRING THE UPPER 90S BACK TO MOST OF SE CO...ALONG WITH 80S FOR THE HIGHER ELEVATIONS. THURSDAY LOOKS EVEN MORE HOT AND DRY...WITH TEMPS POSSIBLY AROUND 100 DEGREES FOR THE HOT SPOTS ALONG THE LOWER ARKANSAS VALLEY. ANOTHER WEAK DISTURBANCE WILL MOVE THROUGH THE RIDGE LATE IN THE DAY...BUT TS COVERAGE SHOULD BE ISOLD AT BEST. FRIDAY WILL CONTINUE TO BE WARM AS THE UPPER HIGH SHIFTS BACK EWD INTO TX...AND SW FLOW ESTABLISHES ITSELF OVER CO. THE MONSOONAL PLUME WILL BEGIN WORKING ITS WAY BACK INTO WRN CO AS A TROUGH MOVES ASHORE OVER NRN CA...AND THEN TRANSLATES NEWD INTO THE INTER-MOUNTAIN REGION ON SATURDAY. EXPECT WIDESPREAD STORMS OVER THE MTS THROUGH SAT NIGHT AS THE DEPARTING TROUGH STRENGTHENS MONSOONAL FLOW INTO SW CO. THE ERN ZONES MAY NOT SEE AS MUCH WIDESPREAD PRECIP COVERAGE...BUT STILL SHOULD SEE AT LEAST ISOLD-SCT AFTERNOON AND EVENING STORMS. BEYOND SATURDAY...THE FORECAST BECOMES A BIT MORE UNCERTAIN. MODEL CONSENSUS SUGGESTS THAT THE UPPER HIGH WILL GRADUALLY SHIFT BACK TO THE WEST...BRINGING OUR AREA BACK TO A DRY AND HOT SUMMER PATTERN. BUT HOW FAST THIS WILL OCCUR IS DEBATABLE. THE GFS RETURNS US TO THIS DRY AND HOT PATTERN AS SOON AS SUNDAY...WHILE THE ECMWF HOLDS OFF TIL LATER NEXT WEEK. THE ENSEMBLES MAKE IT CLEAR THAT THERE WILL BE A TROUGH SOMEWHERE OVER THE PACNW...AND A RIDGE SOMEWHERE OVER THE SOUTHERN PLAINS...BUT SUBTLE SHIFTS IN THE OVERALL PATTERN WILL DETERMINE DAILY POPS AND TEMPS. SO...PERSISTENCE SEEMS TO BE THE BEST BET AT THIS POINT...WITH NO SIGNIFICANT PRECIP AND TEMPS AT OR SLIGHTLY ABOVE AVERAGE FOR THIS PERIOD. ROSE && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 238 PM MDT MON AUG 3 2015 VFR CONDITIONS ARE GENERALLY EXPECTED AT THE TAF SITES TONIGHT AND TUESDAY. SHOWERS AND TSTMS WILL BE POSSIBLE THIS EVENING AT THE TAF SITES AND THERE IS THE POTENTIAL FOR BRIEF MVFR CONDITIONS IN HEAVY RAIN. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...28 LONG TERM...ROSE AVIATION...28
Hazardous weather outlook, Aug 3, 11:00 AM MDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1100 AM MDT MON AUG 3 2015 COZ058>089-093>099-041700- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1100 AM MDT MON AUG 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT A WEATHER DISTURBANCE WILL INTERACT WITH MONSOON MOISTURE TO PRODUCE SCATTERED THUNDERSTORMS OVER THE AREA TODAY. STORMS MAY LINGER OVER THE EASTERN PLAINS UNTIL AROUND MIDNIGHT BEFORE DRIER AIR MOVES IN FROM THE WEST. THE PRIMARY STORM THREATS TODAY WILL BE LIGHTNING AND HEAVY RAIN WHICH COULD CAUSE LOCALIZED FLASH FLOODING. HOWEVER...A FEW STORMS ACROSS THE PLAINS COULD APPROACH SEVERE LIMITS...PRODUCING 1 INCH DIAMETER HAIL AND WIND GUSTS TO AROUND 60 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FOR TUESDAY THROUGH THURSDAY...DRIER AIR WILL MOVE INTO THE REGION WITH THUNDERSTORMS MOSTLY LIMITED TO THE MOUNTAINS. THE MAIN THREATS FROM STORMS WILL BE LIGHTNING AND GUSTY WINDS. STARTING FRIDAY...A PLUME OF MONSOON MOISTURE WILL START MOVING INTO THE REGION FROM THE SOUTH. THUNDERSTORM CHANCES WILL INCREASE OVER THE WEEKEND...WITH SATURDAY BEING THE WETTEST DAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS MOST OF SOUTHERN COLORADO. 28/28
In the hours before
Special weather statement, Aug 3, 8:44 PM MDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 844 PM MDT MON AUG 3 2015 COZ079-083-086-040330- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- 844 PM MDT MON AUG 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT...EASTERN CUSTER AND NORTHWESTERN PUEBLO COUNTIES UNTIL 930 PM MDT... AT 843 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER PUEBLO WEST...OR 9 MILES NORTHWEST OF PUEBLO...MOVING EAST AT 35 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PUEBLO...SALT CREEK...PUEBLO RESERVOIR...PUEBLO WEST...PINON AND BEULAH. LAT...LON 3810 10517 3851 10470 3851 10437 3802 10473 TIME...MOT...LOC 0243Z 280DEG 31KT 3834 10477 HODANISH
Local storm report, Aug 3, 9:11 PM MDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
911 PM MDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HEAVY RAIN 3 NNE PUEBLO RESERVOIR 38.30N 104.73W
08/03/2015 M0.50 INCH PUEBLO CO TRAINED SPOTTER
0.50 INCHES OF RAIN IN 5 MINUTES FROM 900 PM TO 905 PM
MDT.
&&Special weather statement, Aug 3, 9:26 PM MDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 926 PM MDT MON AUG 3 2015 COZ086-089-093-040415- CROWLEY COUNTY CO-LA JUNTA VICINITY/OTERO COUNTY CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 926 PM MDT MON AUG 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OTERO...NORTHEASTERN PUEBLO AND WESTERN CROWLEY COUNTIES UNTIL 1015 PM MDT... AT 926 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER AVONDALE...OR 13 MILES EAST OF PUEBLO...MOVING SOUTHEAST AT 45 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PUEBLO...FOWLER...BOONE...BLENDE...SALT CREEK...PUEBLO DEPOT AND AVONDALE. LAT...LON 3810 10480 3851 10429 3846 10375 3794 10412 TIME...MOT...LOC 0326Z 294DEG 39KT 3822 10437 HODANISH
Local storm report, Aug 3, 9:31 PM MDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
931 PM MDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM HEAVY RAIN 4 WSW PUEBLO WEST 38.33N 104.78W
08/03/2015 M0.75 INCH PUEBLO CO TRAINED SPOTTER
&&Local storm report, Aug 3, 9:57 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
957 PM MDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM HEAVY RAIN 4 WSW PUEBLO WEST 38.33N 104.78W
08/03/2015 M0.75 INCH PUEBLO CO TRAINED SPOTTER
0905 PM HEAVY RAIN 3 NNE PUEBLO RESERVOIR 38.30N 104.73W
08/03/2015 M0.50 INCH PUEBLO CO TRAINED SPOTTER
0.50 INCHES OF RAIN IN 5 MINUTES FROM 900 PM TO 905 PM
MDT.
0245 PM HEAVY RAIN 4 SSW LAS ANIMAS 38.01N 103.25W
08/03/2015 M2.75 INCH BENT CO PUBLIC
IN PAST HOUR
0152 PM HEAVY RAIN 4 SW BLACK FOREST 38.98N 104.76W
08/03/2015 M0.56 INCH EL PASO CO TRAINED SPOTTER
&&Special weather statement, Aug 3, 10:54 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1054 PM MDT MON AUG 3 2015 COZ089-093-095-097-040545- CROWLEY COUNTY CO-LA JUNTA VICINITY/OTERO COUNTY CO- WESTERN KIOWA COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO- 1054 PM MDT MON AUG 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIOWA...NORTHEASTERN OTERO...SOUTHEASTERN CROWLEY AND CENTRAL BENT COUNTIES UNTIL 1145 PM MDT... AT 1054 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CHERAW...OR 11 MILES NORTH OF LA JUNTA...MOVING EAST AT 40 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LA JUNTA...NORTH LA JUNTA...ROCKY FORD...LAS ANIMAS...SWINK...SUGAR CITY...CHERAW...HASTY...BLUE LAKE...JOHN MARTIN RESERVOIR...FORT LYON AND CADDOA. LAT...LON 3785 10379 3830 10364 3830 10288 3780 10293 TIME...MOT...LOC 0454Z 267DEG 33KT 3815 10352 HODANISH
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 6:59 PM MDT | Special Weather Statement | PUB | Fremont | 91 min |
| Aug 3, 7:10 PM MDT | Special Weather Statement | PUB | Las Animas | 95 min |
| Aug 3, 7:13 PM MDT | Special Weather Statement | PUB | Las Animas | 92 min |
| Aug 3, 7:28 PM MDT | Special Weather Statement | PUB | El Paso, Teller | 92 min |
| Aug 3, 7:48 PM MDT | Areal Flood Warning | PUB | El Paso, Teller | 3 hr |
| Aug 3, 8:01 PM MDT | Special Weather Statement | PUB | Fremont | 44 min |
| Aug 3, 8:44 PM MDT | Special Weather Statement | PUB | Pueblo | 46 min |
| Aug 3, 9:26 PM MDT | Special Weather Statement | PUB | Pueblo | 49 min |
| Aug 3, 10:54 PM MDT | Special Weather Statement | PUB | Bent, Otero | 51 min |
| Aug 4, 12:13 AM MDT | Special Weather Statement | PUB | Prowers | 47 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.